MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; DBD-LUER LOCK ACCESS DEVICE
Catalog Number ACSD
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "2 broken acsd" and "both incidents occurred when our acsd was attached to bd needless connector- mz1000-07.".
 
Additional Manufacturer Narrative
The customer reported "2 broken acsd" and that both incidents occurred when the acsd was attached to a bd needless connector.A used sample was received, but medline was unable to properly test on end; reserve stock was ordered, 30 samples were randomly selected for visual and functional testing, and the bd iv connector was used during testing.The complaint was not confirmed, visual inspection revealed no manufacturing defects, no issues were experienced, and no breaking/cracking occurred.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50947531
Report Number1417592-2026-54461
Device Sequence Number9499659
Product Code FMI
UDI-Device Identifier20193489006077
UDI-Public20193489006077
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberACSD
Device Lot Number220711
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown